Mediterr. J. Math. (2018) 15:44 https://doi.org/10.1007/s00009-018-1070-7 1660-5446/18/020001-1 published online February 23, 2018 c Springer International Publishing AG, part of Springer Nature 2018 Correction Correction to: On Transmutation Operators of the Generalized Bessel Operator in Spaces of Analytic Functions Yu.S.Linchuk Correction to: Mediterr. J. Math. (2017) 14:121 https://doi.org/10.1007/s00009-017-0920-z In the original publication, CrossRef, MATH, MathSciNet were missed for the Reference . The correct Reference  is given below: Reference  Linchuk, S.S., Linchuk, YuS: A description of derivation operators with respect to convolution of generalized Gel’fond–Leontev integration. Fract. Calc. Appl. Anal. 18(4), 972–981 (2015) Yu.S.Linchuk Department of Mathematical Analysis Chernivtsi National University Kotsjubyns’koho 2 Chernivtsi 58012 Ukraine e-mail: email@example.com The original article can be found online at https://doi.org/10.1007/s00009-017-0920-z.
Mediterranean Journal of Mathematics – Springer Journals
Published: Feb 23, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud